In this note, we study the asymptotic behavior of tails of distributions and density of a sum of independent random variables in the case where the tails of distributions (densities) of the summands decrease exponentially at infinity.
This is a preview of subscription content, access via your institution.
Buy single article
Instant access to the full article PDF.
Price includes VAT (USA)
Tax calculation will be finalised during checkout.
A. A. Borovkov, Asymptotic Analysis of Random Walks. Fast Decreasing Distributions of Increments [in Russian], Moscow (2013).
A. A. Borovkov and A. A. Mogulskii, “On large and superlarge deviations of sums of independent random vectors under the Cramér condition. II,” Teor. Veroyatn. Primen., 51, 641–673 (2007).
W. Feller, Introduction to Probability Theory and its Applications, Vol. 2 [Russian translation], Moscow (1984).
D. B. H. Cline, “Convolution tails, product tails and domains of attraction,” Probab. Theory Relat. Fields, 72, 529–557 (1986).
A. G. Pakes, “Convolution equivalence and infinite divisibility,” J. Appl. Probab., 41, 407–424 (2004).
S. Zachary and S. G. Foss, “On the exact asymptotics of the maximum of a random walk with increments in a class of light-tailed distributions,” Sib. Mat. Zh., 47, 1034–1041 (2006).
S. G. Foss, “On the exact asymptotics of the stationary distribution of sojourn time in a tandem of queuing systems for a class of light-tailed distributions,” Probl. Pered. Inform., 43, 93–108 (2007).
T. Watanabe, “Convolution equivalence and distributions of random sums,” Probab. Theory Relat. Fields, 142, 367–397 (2008).
A. A. Borovkov, Probability Theory [in Russian], Moscow (1999).
L. V. Rozovsky, “On superlarge deviations of a sum of independent random variables with a common absolutely continuous distribution satisfying the Cramér condition,” Teor. Veroyatn. Primen., 48, 78–103 (2003).
Translated from Zapiski Nauchnykh Seminarov POMI, Vol. 486, 2019, pp. 265–274.
Translated by L. V. Rozovsky.
About this article
Cite this article
Rozovsky, L.V. On Asymptotic Behavior of the Convolution of Distributions with Regularly Exponentially Decreasing Tails. J Math Sci 258, 920–926 (2021). https://doi.org/10.1007/s10958-021-05591-0